# SDR DALA12015370936

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1007, LBL 18 MLG WW AFT PRESSURE BULKHEAD AFT FACE (ACCESS FROM AFT CARGO BIN) SUSPECTED CRACK NEXT TO U CHANNEL STIFFENER APPROX 2 INCHES FROM TOP OF BULKHEAD (064-68) COMPLIED WITH FINAL ER/A 508338-14 REV ORIGINAL.
